# SDR GTIA2019040853268

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 7,192 hours, 3,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 18,000 THE FLIGHT ATTENDANT CALLED TO REPORT A STRONG BURNING SMELL IN THE CABIN. WE PERFORMED THE SUPPLEMENTARY PROCEEDURE AND TURNED OFF PACK #2. THE FLIGHT ATTENDANT REPORTED THAT THE SMELL WENT AWAY. PACK TEMP DURING THE EVERT WAS FULL HIGH ON THE BLEED PAGE.-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 2 TO BE THE CAUSED OF BURNING SMELL.
